# SDR 99ZZZM287

- Difficulty date: March 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N274WA
- Make and model: Doug MD-11F
- Aircraft serial: 48633
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Chafed
- Location: Bs 1681
- Stage of operation: NR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

DURING ACCOMPLISHMENT OF A 4C CHECK MAINTENANCE PERSONNEL, FOUND INSULATION BLANKET BURNED AT STATION 1661-1681, BILGE AREA FROM KEEL UP APPROXIMATELY 40 INCHES (ZONE 183).  FURTHER INVESTIGATION FOUND THAT WIRE BUNDLE FROM CARGO COMPARMENT LOADING SYSTEM LOAD CONTROLLER TO CARGO SYSTEM POWER ROLLER MOTORS HAD CHAFED AGAINST FUSELAGE FRAME AT STATION 1681 WITH EVIDENCE OF ARCHING, WIRE BURNED THROUGH.  (M)
